A member asked:

Light brown/yellowish stool for week or so, indigestion, pain in lower stomach, nausea, pain in sides, have acid reflux, been taking tums (calcium carbonate) frequently, some pain in upper & lower back, pain in neck.

A doctor has provided 1 answer
Dr. David Lipkin answered

Specializes in Internal Medicine

Sounds like you have several problems and I doubt they are all related. I could give you a list of all the possible causes of any of your complaints but it won't be helpful. A physician would listen to your complaints, take a history of past medical problems and ask you numerous pointed questions to point towards a diagnosis. He would then examen you. All of which we cannot do here on HT.

Answered Dec 10, 2014

3.5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

A member asked:

How does Tums (calcium carbonate) help with acid indigestion?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...